Journal article icon

Journal article

An Efficient Technique for the Numerical Solution of the Bidomain equations

Actions


Access Document


Publisher copy:
10.1007/s10439-008-9513-0
Journal:
Annals of Biomedical Engineering More from this journal
Volume:
36
Issue:
8
Pages:
1398-1408
Publication date:
2008-01-01
DOI:
UUID:
uuid:f8d4f7c5-d835-485f-a5f7-efd4a7caa653
Local pid:
cs:3697
Deposit date:
2015-03-31

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP